# SDR SWI2025F01505

- Difficulty date: June 24, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 28,466 hours, 21,507 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 3-2 AFT IB ROLLER WORN OUT OF LIMITS.  REMOVED AND REPLACED LH SLAT TRACK 3-2 IB SIDE ROLLER PER AMM 27-81-44-000-803/27-81-44-400-803.  PERFORMED OPERATIONAL CHECK OFLH SLAT TRACKS IAW AMM 27-50-00-710-801.OPS CHECK GOOD AT THIS TIME.
